Advanced search
Start date

Continuity of pullback attractors for nonauntonomous parabolic problems using the finite element method

Grant number: 13/21155-2
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): February 01, 2014
Effective date (End): October 31, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:German Jesus Lozada Cruz
Grantee:Rodiak Nicolai Figueroa López
Home Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Associated scholarship(s):14/19915-1 - Asymptotic dynamics of non-autonomous parabolic problems under discretization. structure of attractors, BE.EP.PD


Our aim is to study the rate of continuity of pullback attractors appearing in thediscretization of the problem nonautonomous semilinear parabolic second order via the finite element method extending the results obtained in [21], [23], [24] and [25] whereit was studied the rate of continuity of attractors of autonomous semilinear parabolicproblem of second order.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARAGAO-COSTA, E. R.; FIGUEROA-LOPEZ, R. N.; LANGA, J. A.; LOZADA-CRUZ, G. Topological Structural Stability of Partial Differential Equations on Projected Spaces. Journal of Dynamics and Differential Equations, v. 30, n. 2, p. 687-718, JUN 2018. Web of Science Citations: 0.
FIGUEROA-LOPEZ, R. N.; LOZADA-CRUZ, G. Dynamics of parabolic equations via the finite element method I. Continuity of the set of equilibria. Journal of Differential Equations, v. 261, n. 9, p. 5235-5259, NOV 5 2016. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: